# SDR QXEA200602954

- Difficulty date: November 6, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 16,751 hours, 24,403 cycles
- Engine: Pwa PW123D
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1716B00
- Part serial: 0111
- Condition: Odor
- Part time: 16,760 hours, 24,414 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2058 WHILE SITTING AT THE GATE ELECTRICAL SMOKE SMELL CAME INTO AIRCRAFT. MAINTENANCE REPLACED THE GROUND FAN IAW AMM TASK 21-25-03-000-001. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
